Volume 1, Issue 1 (May 2006)                   IJMSI 2006, 1(1): 47-52 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mohseni Moghadam M. Spectrum Properties of the Koopman and Frobenius-Perron Operators. IJMSI. 2006; 1 (1) :47-52
URL: http://ijmsi.ir/article-1-32-en.html
Abstract:  
This article has no abstract.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb